# SDR DALA2016060904582

- Difficulty date: June 7, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1620, STR 30 END SPLICE IS CORRODED.  REMOVED SPLICE FROM AFT CARGO COMP BS 1620, STR 30 IAW SRM, FABRICATED AND INSTALLED NEW SPLICE AT BS 1620, STR 30 IAW DWG REV C & SRM.
